MAUDE Adverse Event Report: ARTHREX, INC. REELPASS SUTR LASSO,45° CRV LFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REELPASS SUTR LASSO,45° CRV LFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number REELPASS SUTR LASSO,45° CRV LFT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The reelpass suture jammed during procedure.Also pds suture snapped multiple times.Before the procedure.The device was 'primed' by pulling out 1 metre of suture and ensuring it was working smoothly.The surgeon took apart the reelpass and untangled the spool of pds suture.The procedure was completed successfully.No harm to patient.
 
Additional Manufacturer Narrative
The complaint is confirmed upon review of the customer-provided photo, which displays the tangled wire along the spool.However, as the device was not returned for physical evaluation, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.No change in harm was identified.

Brand Name
REELPASS SUTR LASSO,45° CRV LFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19374362
Report Number1220246-2024-03674
Device Sequence Number7724752
Product Code LXH
UDI-Device Identifier00888867115866
UDI-Public00888867115866
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREELPASS SUTR LASSO,45° CRV LFT
Device Catalogue NumberAR-6069-45L
Device Lot Number10328500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown